# SDR 2007UALA01548

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 45,014 hours, 15,880 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL LOWER FUSELAGE BELLY FAIRING SUPPORT ANGLE 5 IN LBL IS CRACKED AT FRAME 46.  MAJOR REPAIR ACCOMPLISHED:  REPLACED KEEL BEAM ANGLE.
